# SDR ASOA2013112209470

- Difficulty date: November 8, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 196-202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN FUSELAGE SKIN BETWEEN BS 193-202.75 AND BETWEEN S12-13L.  COUNTERSUNK DEBURRED TREATED AND PRIMED NWE SKIN PANEL IAW SRM 51-21-11-001-001-A01, 51-40-11-001-001-A01.  INSTALLED NEW SKIN PANEL AND APPLIED FILLET SEALANT IAW SRM 51-42-06-001-001-A01 & 51-23-00-001-001-A01.
